# SDR UIEA200600223

- Difficulty date: September 1, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 18,006 hours, 2,910 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shim
- Part number: 65B07295
- Condition: Migrated
- Location: Cargo Door Hinge
- Part time: 18,006 hours, 2,910 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N415MC AT PIK FOR MSG-3 CHECK C-4 & A-4.  AS PER N/ROUTINES 168, 169 AND 210, AFT AND FWD CARGO DOORS HINGE SHIMS MIGRATED.  XEO 53-082906 WAS GENERATED.  REPAIR ACCOMPLISHED TO THE AFT & FWD CARGO DOOR HINGE SHIMS MIGRATION AS PER SRM 51-20-08 AND 50 PERCENT TORQUE CHECKED ON THE FASTENERS AS PER AMM 52-34-08.  REPEAT INSPECTION ON EVERY 2A CHECK.  PERMANENT REPAIR AT NEXT C-CHECK.  MIGRATED SHIMS TO BE REPLACED WITH SOLID 7075-T6 SHIMS (REF IPC 52-34-08-05) AS PER SRM 51-20-08 PARA 5.
